# SDR QXEA9500452

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose Pins
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY LIGHT BY FLIGHT ATTENDANT SEAT INOP.  LIGHT CONNECTOR REPAIRED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
